MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M0061921320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a polaris ultra ureteral stent was to be used in a ureterolithotomy procedure in the ureter.During the procedure and outside the patient, it was noticed that the stent was fractured in the middle.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
H6: device code a0401 captures the reportable event of stent shaft break.

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23600813
Report Number2124215-2025-83796
Device Sequence Number9204053
Product Code FAD
UDI-Device Identifier08714729124429
UDI-Public(01)08714729124429(17)280515(10)36537822
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921320
Device Catalogue NumberM0061921320
Device Lot Number0036537822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown